# SDR IPXA2019022539412

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,468 hours, 22,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  DENT STA 520 S-22L DOT18-13FOUND TO BE OUT OF LIMITS DUE TO LOCATION, DENT MUST BE MORE THAN 0.5" REPAIRED PER EA #B757-5330-27-A2331
